Pacific Journal of Mathematics

The non-conjugacy of certain algebras of operators.

Julien Hennefeld

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 111-113.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959647

Mathematical Reviews number (MathSciNet)
MR0313831

Zentralblatt MATH identifier
0258.46057

Subjects
Primary: 46L20

Citation

Hennefeld, Julien. The non-conjugacy of certain algebras of operators. Pacific J. Math. 43 (1972), no. 1, 111--113. https://projecteuclid.org/euclid.pjm/1102959647


Export citation

References

  • [1] C. Bessaga and A. Pelczynski, Some Remarkson Conjugate SpacesContaining Subspaces Isomorphic to the space Co, Bull. Acad. Polon. Sci.,VI, (1958), 249-250.
  • [2] J. Marti, Introductionto the Theory of Bases, Springer-Verlag, NewYork,1969.
  • [3] R. Schatten, A Theory of Cross Spaces, Ann. Math. Studies, No.26, Princeton University Press, Princeton, 1950.
  • [4] I. Singer, Bases in Banach Spaces I, Springer-Verlag, New York, 1970.